# SDR UALA2011112206413

- Difficulty date: November 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 34,855 hours, 14,256 cycles
- Engine: Iae V2522A5
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Cut
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS VERY LOUD NOISE FROM DOOR 2R STARTING ON CLIMBOUT AND SUNLIGHT AROUND IT.  FOUND DOOR 2R SEAL CUT.  REPLACED DOOR SEAL.
